# SDR AMTA200400209

- Difficulty date: February 25, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LT ENGINE OVERHEAT.  COULD NOT DUPLICATE.  OK FOR SERVICE.  (M)
